Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button


Commentationes Mathematicae

Tytuł artykułu

Unconditional convergence in lattice groups with respect to ideals

Autorzy Boccuto, A.  Dimitriou, X.  Papanastassiou, N. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN We deal with unconditional convergence of series and some special classes of subsets of N.
Słowa kluczowe
EN l-group   ideal   ideal order and (D)-convergence   limit theorem   matrix theorem   Schur theorem   unconditional convergence  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 161--174
Opis fizyczny Bibliogr.
autor Boccuto, A.
autor Dimitriou, X.
autor Papanastassiou, N.
  • Department of Mathematics and Computer Sciences, University of Perugia via Vanvitelli 1, I-06123 Perugia, Italy,
[1] A. Aizpuru and M. Nicasio-Llach, About the statistical uniform convergence, Bull. Braz. Math. Soc. 39 (2008), 173-182.
[2] A. Aizpuru, M. Nicasio-Llach and F. Rambla-Barreno, A Remark about the Orlicz-Pettis Theorem and the Statistical Convergence, Acta Math. Sinica, English Ser. 26 (2) (2010), 305-31.
[3] P. Antosik and C. Swartz, Matrix methods in Analysis, Lecture Notes in Mathematics 1113 Springer-Verlag, 1985.
[4] S. J. Bernau, Unique representation of Archimedean lattice group and normal Archimedean lattice rings, Proc. Lond. Math. Soc. 15 (1965), 599-631.
[5] A. Boccuto, Egorov property and weak _-distributivity in l-groups, Acta Math. (Nitra) 6 (2003), 61-66.
[6] A. Boccuto, X. Dimitriou and N. Papanastassiou, Basic matrix theorems for I-convergence in (l)-groups, Technical Report 2010/6, Mathematical Department, University of Perugia, submitted.
[7] A. Boccuto, X. Dimitriou and N. Papanastassiou, Countably additive restrictions and limit theorems in (l)-groups, Atti Sem. Mat. Fis. Univ. Modena e Reggio Emilia (2010), to appear.
[8] A. Boccuto and N. Papanastassiou, Schur and Nikod´ym convergence-type theorems in Riesz spaces with respect to the (r)-convergence, Atti Sem. Mat. Fis. Univ. Modena e Reggio Emilia 55 (2007), 33-46.
[9] A. Boccuto, B. Riečan and M. Vrábelová, Kurzweil-Henstock Integral in Riesz Spaces, Bentham Science Publ., e-book, 2009.
[10] A. Boccuto and V. A. Skvortsov, Some applications of the Maeda-Ogasawara-Vulikh representation theorem to Differential Calculus in Riesz spaces, Acta Math. (Nitra) 9 (2006), 13-24; Addendum to: Some applications of the Maeda-Ogasawara-Vulikh representation theorem to Differential Calculus in Riesz spaces", ibidem 12 (2009), 39-46.
[11] R. Demarr, Order convergence and topological convergence, Proc. Amer. Math. Soc. 16 (4) (1965), 588-590.
[12] P. Kostyrko, T. šalát and W. Wilczynski, I-convergence, Real Anal. Exch. 26 (2000/2001), 669-685.
[13] R. May and C. McArthur, Comparison of two types of order convergence with topological convergence in an ordered topological vector space, Proc. Amer. Math. Soc. 63 (1) (1977), 49-55.
[14] B. Riečan and T. Neubrunn, Integral, Measure and Ordering, Kluwer Academic Publishers/Ister Science, Dordercht/Bratislava, 1997.
[15] B. Riečan and P. Volauf, On a technical lemma in lattice ordered groups, Acta Math. Univ. Comenian. 44/45 (1984), 31-36.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0007